# SDR P5CA9500370

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1780-1900
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN TRACK RBL 45 TO RBL 25 AND LBL 25 BETWEEN BS 1900 AND BS 1780.  REPAIRED PER BOEING SRM 53-10-05.
